Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings

Cafer Aydın [1] , Seher Sultan Sepet [2]

46 64

Using a mapping $F:\mathbb{R_{+}}\rightarrow \mathbb{R}$, Wardowski [1] introduce a new type of contraction called $F$-contraction and prove a new fixed point theorem concerning $F$-contraction. In the present article, we prove some fixed point theorems with helping compatible maps for type $1$ and type $2$ $F$-contraction in complete $G$-metric spaces.

Fixed point, $G$-metric space, $F$-contraction, Compatible mapping
  • [1] D. Wardowski, Fixed Point of a new type of contactive mappings in complete metric spaces, Fixed Point Theory and Applications, 94, 6 pp., (2012), DOI:10.1186/1687-1812-2012-94.
  • [2] S. Banach, Surles operations dansles ensembles abstracits et leur application aux equations integrales, Fund Math., 3, (1922), 133-181.
  • [3] Z. Mustafa and B. Sims, A new approach to a generalized metric spaces, J. Nonlinear Convex Anal., 7, (2), (2006), 289-297.
  • [4] M. Abbas, A. R. Khan and T. Nazir, Coupled common fixed point results in two generalized metric spaces, Applied Mathematics and Computation, Vol:217 No.13 pp. (2011), 6328-6336.
  • [5] M. Abbas, T. Nazir and D. Doric, Common fixed point of mappings satisfying (E.A) property in generalized metric spaces, Applied Mathematics and Computation, Vol:218, No.14 pp., (2012), 7665-7670.
  • [6] Z. Mustafa, W. Shatanawi and M. Bataineh, Existence of fixed point results in G-metric spaces, Int. J. Math. and Math. Sci., page 10, (2009), DOI:10.1155/2009/283028.
  • [7] H.S. Ding and E. Karapınar, A note on some coupled fixed point theorems on G-metric space, Journal of Inequalities and Applications, Vol:2012, article 170, (2012), DOI: 10.1186/1029-242X-2012-170.
  • [8] G. Jungck, Commuting mappings and fixed point, Amer. Math. Monthly, Vol:83, No.4 (1976), 261-263.
  • [9] G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci., 9, (1986), 771-779.
  • [10] M. Kumar, Compatible Maps in G-Metric spaces, Int. Journal of Math. Anaysis, Vol:6, No.29 (2012), 1415-1421.
  • [11] M. Cosentino, and P. Vetro, Fixed point results for F-contractive mappings of Hardy-Rogers-type, Filomat Vol:28, No.4 pp., (2014), 715-722.
  • [12] J. Ahmad, A. Rawashdeh and A. Azam, New fixed point theorems for generalized F-contractions in complete metric space, Fixed Point Theory and Applications, 80, (2015), DOI: 10.1186/s13663-015-0333-2.
  • [13] R. Batra and S. Vashistha, Fixed points of an F-contraction on metric spaces with a graph, Int. J. Comput. Math., Vol:91, (12), (2014), 2483-2490.
  • [14] S. Chong, J. K. Kim, L. Wong, and J. Tang, Existence of fixed points for generalized F-contractions and generalized F-suzuki contractions in metric spaces, Global Journal of pure and applied Mathematics, ISSN 0973-1768, Vol:12, No.6 (2016), pp. 4867-4882.
  • [15] G. Mınak, A. Helvacı, and I. Altun, C´ iric´ type generalized F-contractions on complete metric spaces and fixed point results, Filomat, 28, (6), (2014), 1143-1151.
  • [16] H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl., 210, (2014), DOI:10.1186/1687-1812-2014,210.
  • [17] D. Wardowski and N. Van Dung, Fixed points of F -weak contractions on complete metric spaces, Demonstr. Math., Vol:XLVII No.1, (2014), 146-155.
  • [18] R. Batra, S. Vashistha and R. Kumar, A coincidence point theorem for F-contractions on metric spaces equipped with an altered distance, J. Math.Comput. Sci., 4, (5), (2014), 826-833.
Birincil Dil en
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: Cafer Aydın
Ülke: Turkey


Yazar: Seher Sultan Sepet
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath339490, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {}, volume = {6}, pages = {92 - 97}, doi = {}, title = {Common Fixed Point Theorems For F-Contractions In \$G\$-Metric Spaces Using Compatible Mappings}, key = {cite}, author = {Sepet, Seher Sultan and Aydın, Cafer} }
APA Aydın, C , Sepet, S . (). Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings. Konuralp Journal of Mathematics, 6 (1), 92-97. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/31478/339490
MLA Aydın, C , Sepet, S . "Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings". Konuralp Journal of Mathematics 6 (): 92-97 <http://dergipark.gov.tr/konuralpjournalmath/issue/31478/339490>
Chicago Aydın, C , Sepet, S . "Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings". Konuralp Journal of Mathematics 6 (): 92-97
RIS TY - JOUR T1 - Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings AU - Cafer Aydın , Seher Sultan Sepet Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 92 EP - 97 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings %A Cafer Aydın , Seher Sultan Sepet %T Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings %D 2018 %J Konuralp Journal of Mathematics %P -2147-625X %V 6 %N 1 %R %U
ISNAD Aydın, Cafer , Sepet, Seher Sultan . "Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings". Konuralp Journal of Mathematics 6 / 1 92-97.